MAUDE Adverse Event Report: ROCHE DIAGNOSTICS K ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS K ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged non-reproducible potassium results for one patient's samples tested with the k electrode on cobas 8000 ise 900 module using lithium heparinized tubes when compared to results obtained in the hospital using dry tubes.The following results were obtained: laboratory, heparinized tube: 2.3 mmol/l and 2.4 mmol/l hospital, dry tube: 3.3 mmol/l and 3.5 mmol/l the customer ran a comparison between heparinized tubes and dry tubes from the same patient with the following results: 1st sample, dry tube: 3.9 and 4.0 mmol/l 2nd sample, heparinized tube: 3.7 and 3.7 mmol/l 3rd file, heparinized tube: 3.3 and 3.4 mmol/l the patient returned on (b)(6) 2023 and was measured with heparinized tubes resulting in values of 5.2 mmol/l and 5.0 mmol/l.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
Precision studies were done and recovered within specifications.The patient was on chemotherapy treatment.Chemotherapy treatment may affect potassium.The investigation determined the issue was related to the patient sample.The investigation did not identify a product issue.

Brand Name
K ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17362998
Report Number1823260-2023-02370
Device Sequence Number5152095
Product Code CEM
UDI-Device Identifier08430215011539
UDI-Public08430215011539
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825441001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY
Patient SexUnknown